# SDR FDEA201508262705

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 615 hours, 12,094 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: ARG7755503
- Part serial: B0177
- Condition: Damaged
- Location: Mlg
- Part time: 26,290 hours, 6,889 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK, PUSH CREW NOTICED BRAKE COMING APART ON RT MAIN, RETURNED TO CHOCKS.  R & R NR 4 TIRE & BRAKE ASSEMBLY IAW AMM 32-41-01-04 & 32-43-20-04.
